# SDR SWAA002520

- Difficulty date: December 1, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 51,568 hours, 34,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545835
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EXTERNAL FUSELAGE SKIN BULGED AFT OF E&E DOOR (APPROX BS 360), RBL 4 TO LBL 12. REPAIRED SKIN PER SRM.
